Doctor insights on:
Might help: Cymbalta (duloxetine) is a norepinephrine and serotonin reuptatke inhibitor. It helps to control pain too even though it is not a pain killer itself. It's good for fibomilgia and as antidepressant. It is somewhat expensive nd may not be covered by insurance ...Read moreSee 1 more doctor answer
How can I solve my stomach aches and frequent urinating problems when cymbalta (duloxetine) wears off?
Taper slowly.: Your question is not clear. If you are stopping Cymbalta (duloxetine) and have these problems then a long slow taper over 4-6 weeks is necessary for some folks. If you are taking the medication regularly tehn the half-life of the medication is long enough not to be the cause and further evaluation needs to be undertaken. ...Read more
U might feel : Some uncomfortable effects from missing 1 dose, but go ahead and resume your normal dose.U should be ok. ...Read more
If cymbalta (duloxetine) causes all types of withdrawal problems why has eli lilly down played this and if compared to an illegal drug why still on the market?
Been taking cymbalta (duloxetine) for almost a year now and just got diagnosed with hypothyroidism. Could I have been taking wrong medicine for the wrong problem ?
Vraiment ?: For what reason were you taking the Cymbalta (duloxetine) ? If its for neuropathic pain (symptomatic relief ) the cause may be related to the thyroid disorder !. Glad you were able to identify the thyroid issue. Keep on top of it as your medication need may fluctuate over time. Watch for change in skin, bowel habits, hair loss, energy level, heat /cold intolerance, palpitations. Bon chance mon amis ! ...Read moreSee 1 more doctor answer
Can cymbalta (duloxetine) at 120mg be the cause of my night sweats?
I've never had the problem before the cymbalta (duloxetine).
It's working miracles for my anxiety!
I'm taking cymbalta (duloxetine) which is known to reduce the amount you urinate can this cause kidney problems and how quickly?
Cymbalta (duloxetine): If you have any kidney concerns with pain or a change in your urine this can only be tested by blood or a urine sample. I think you may be misunderstanding how urine is made and processed. And given your confusion this may be best addressed in person with your personal physician. ...Read more
Are snri's more prone to cause sinus problems than ssri's ? I believe that Cymbalta (duloxetine) is causing me sinus problems-stuffiness, etc
No: This is not one of the listed side effects of this medication. That being said, talk to your doctor about this. There is no need to suffer. ...Read more